I have been on visanne for 2 years. The last 2 days in the mornings I have had the dark brownish discharge and today I'm getting some bad cramping.
I’m on Visanne for 6 months and recently there is black purplish discharges after a month of heavy bleeding..not sure if it’s normal?
I've been on visanne for 5 months now but I was on it before for over a year. I find when my hormones are really raging I do get flare ups that come with dishcharge and pain. It usually passes after a couple days or a week.
I'm new to this platform, after reading your experience with visanne, I'm experiencing the same. My gynecologist switched me to Lupron injection hoping to keep my endometriosis quiet until i hit menaupause. Usually the second dosage should stop my period, but it didn't still bleeding. I had to stop the dosage and now back to square 1 with non stop periods, spotting and bad cramps during the first few days of period. Anyone else experiencing this? Im at stage 4 and been dealing with this for 8 years. Last resort is hysterectomy!
I have been on for 2 years and all of a sudden starts acting up like I'm on it for the first time again....I tried calling my doctor..he is out till monday. Was looking for experience on here
Ive been on Visanne for a little over a month and i still get cramping and have had brown discharge everyday. I was having this discharge before taking visanne but it never stopped. I know i havent been on it long but maybe you could call your doc to ask their opinion if you can get them on the phone?